# SDR ASOA01283

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT INBOARD SEAT TRACK, AT FRAME 35 TO 36, WAS FOUND TO HAVE CORROSION.  MAINTENANCE REPAIRED CORRODED IAW ASA E072-53-0123.  THIS EO REF FAA FROM 8110-3, REPORT NR 01-295, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT.  (M)
